Sur la classification des réseaux parfaits de dimension 5
Journal de Théorie des Nombres de Bordeaux, Tome 11 (1999) no. 1, pp. 149-159.

En utilisant des méthodes de Watson, nous donnons une courte démonstration de la classification (due à Korkine et Zolotareff ) des réseaux parfaits de dimension 5. Des considérations d'indice nous conduisent à nous intéresser à trois classes de réseaux, dont chacune contient précisément un réseau parfait.

English title: On the classification of 5-dimensional perfect lattices. Using methods of Watson, we give a short proof of Korkine and Zolotareff’s classification of 5-dimensional perfect lattices. Using a description of sub-lattices of rank 5 generated by minimal vectors, we are led to consider three classes of lattices, each of which containing exactly one perfect lattice.

Mots clés : réseaux euclidiens, réseaux parfaits
@article{JTNB_1999__11_1_149_0,
     author = {Martinet, Jacques},
     title = {Sur la classification des r\'eseaux parfaits de dimension $5$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {149--159},
     publisher = {Universit\'e Bordeaux I},
     volume = {11},
     number = {1},
     year = {1999},
     zbl = {0991.11038},
     mrnumber = {1730437},
     language = {fr},
     url = {http://archive.numdam.org/item/JTNB_1999__11_1_149_0/}
}
Martinet, Jacques. Sur la classification des réseaux parfaits de dimension $5$. Journal de Théorie des Nombres de Bordeaux, Tome 11 (1999) no. 1, pp. 149-159. http://archive.numdam.org/item/JTNB_1999__11_1_149_0/

[Bar] E.S. Barnes, The complete enumeration of extreme senary forms. Phil. Trans. Roy. Soc. London Ser. A 249 (1957), 461-506. | MR 86833 | Zbl 0077.26601

[BI] H.F. Blichfeldt, The minimum value of positive. quadratic forms in six, seven and eight variables, Math. Z. 39 (1935), 1-15. | JFM 60.0924.04 | MR 1545485 | Zbl 0009.24403

[Cas] J.W.S. Cassels, An Introduction to the Geometry of Numbers. Springer-Verlag, Grundlehren 99, Heidelberg, (1959). | MR 157947 | Zbl 0086.26203

[C-S] J.H. Conway et N.J.A. Sloane, Sphere Packings, Lattices and Groups. Springer-Verlag, Grundlehren 290 (1988), Heidelberg (seconde édition: 1993). | MR 920369 | Zbl 0634.52002

[C-S1] J.H. Conway et N.J.A. Sloane, Low-dimensional lattices. III. Perfect forms. Proc. Royal Soc. London Ser. A 418 (1988), 43-80. | MR 953277 | Zbl 0655.10022

[Cox] H.S.M. Coxeter, Extreme forms. Canad. J. Math. 3 (1951), 391-441. | MR 44580 | Zbl 0044.04201

[K-Z1] A. Korkine et G. Zolotareff, Sur les formes quadratiques positives quaternaires. Math. Ann. 5 (1872), 581-583. | JFM 04.0081.03 | MR 1509795

[K-Z2] A. Korkine et G. Zolotareff, Sur les formes quadratiques. Math. Ann. 6 (1873), 366-389. | JFM 05.0109.01 | MR 1509828

[K-Z3] A. Korkine et G. Zolotareff, Sur les formes quadratiques positives. Math. Ann. 11 (1877), 242-292. | JFM 09.0139.01 | MR 1509914

[M] J. Martinet, Les réseaux parfaits des espaces euclidiens. Masson, Paris, (1996). | MR 1434803 | Zbl 0869.11056

(M1) J. Martinet, Une famille de réseaux dual-extrêmes. 9 (1997), 169-181. | EuDML 247993 | Numdam | MR 1469666 | Zbl 0889.11023

[W] G.L. Watson, On the minimum points of a positive quadratic form. Mathematika 18 (1971), 60-70. | MR 289421 | Zbl 0219.10032